# SDR REXA2014020900197

- Difficulty date: February 9, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 14,674 hours, 14,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CABIN CEILING EMERGENCY FLOOD LIGHT INOPERATIVE, ABOVE SEAT ROW 5.  RE LAMPED IAW AMM 33-51-16.  OPERATIONS CHECKED GOOD.  THIS CLEARS DM 001734, PLACARD REMOVED
